# SDR USAASB00291

- Difficulty date: October 10, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 401767
- Condition: Faulty
- Location: E/E Bay
- Part time: 121 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT - FLT 2149 - EN ROUTE FROM PHL/STL, AN UNIDENTIFIED ELECTRICAL ODOR WAS NOTED IN THE CABIN.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE BATTERY CHARGER CIRCUIT BREAKER TRIPPED.  REMOVED AND REPLACED THE BATTERY, BATTERY CHARGER (PN 2-792-02) AND NR 2 TRANSFORMER RECTIFIER UNIT (PN 2-299).  RESET CIRCUIT BREAKER.  OPERATIONAL CHECK GOOD.  (X)
